# SDR RRXA98398

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fitting
- Part number: 56537498
- Condition: Gouged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND RIGHT WING, FLAP, EXHAUST GATE ACTUATING FITTING GOUGED BEYOND LIMITS IAW DC-8 SRM.  REMOVED DAMAGE, INSTALLED REPAIR IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05157.
